# SDR SWAA2021090708356

- Difficulty date: August 18, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 727a Rbl21.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZE HOLE IN FRAME AT BS727A RBL21.5 WL156 COMMON TO UPPER FLOOR TO SIDEWALL SUPPORT FASTENER HOLE ; / [01] REMOVED DAMAGE ON FRAME BS727A RBL21.5 WL156 IAW SRM 53-60-072R-2.; [02] REQUEST DVI OF THE UNDERLYING STRUCTURE AND FUSELAGE SKIN IN REPAIR AREA.; [03] ACCOMPLISHED DVI OF THE UNDERLYING STRUCTURE AND FUSELAGE SKIN IN REPAIR AREA NO DEFECTS NOTED IAW SRM 53-60-07-2R-2 STEP 4D (6); [04] REFERENCE CORRECTION. REMOVED DAMAGE IAW SRM 53-60-07-2R-2.; [05] VALIDATE APPLICABILITY OF SRM 53-60-07-2R-2.; [06] VERIFIED VALIDATION OF APPLICABILITY OF SRM 53-60-07-2R-2.; [07] REMOVED EXISTING SPLICE @ BS727A BETWEEN STR25R AND STR24R IAW SRM 51-40-02.; [08] REQUEST HFEC OF THE CUT EDGES IAW SRM 53-60-07-2R-2.; [09] REQUEST HFEC INSPECTION OF ALL OPEN HOLES COMMON TO REPAIR IAW SRM 53-60-07-2R-2.; [10] REQUEST HFEC INSPECTION OF COUNTERSINKS COMMON TO REPAIR IAW SRM 53-60-07-2R-2.;[19] INSTALLED FRAME REPAIR AT BS727A RBL 21.5; WL 156 PER SRM 53-60-07-2R-2; [20] VERIFIED CORRECTIVE ACTION #19; [21] VERIFIED ALL STEPS COMPLETE
